# SDR AALA20060958

- Difficulty date: October 29, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N614AA
- Make and model: Boeing 757223
- Aircraft serial: 24490
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT FORWARD LEFT WING INOPERATIVE.  RELAMPED EMERGENCY LIGHT AT FORWARD LEFT WING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
